MathSciNet Relay Station
MathSciNet bibliographic data
MR104278 (21 #3033) 53.00
Borisov, Ju. F. The parallel translation on a smooth surface. II. (Russian) Vestnik Leningrad. Univ. 13 1958 no. 19, 45–54.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement